RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 2, Pages 230–248 (Mi mz941)  

This article is cited in 6 scientific papers (total in 6 papers)

Tangential boundary behavior of functions of several variables

V. G. Krotov

Belarusian State University, Faculty of Mathematics and Mechanics

DOI: https://doi.org/10.4213/mzm941

Full text: PDF file (268 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:2, 201–216

Bibliographic databases:

UDC: 517.5
Received: 12.04.1999

Citation: V. G. Krotov, “Tangential boundary behavior of functions of several variables”, Mat. Zametki, 68:2 (2000), 230–248; Math. Notes, 68:2 (2000), 201–216

Citation in format AMSBIB
\Bibitem{Kro00}
\by V.~G.~Krotov
\paper Tangential boundary behavior of functions of several variables
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 2
\pages 230--248
\mathnet{http://mi.mathnet.ru/mz941}
\crossref{https://doi.org/10.4213/mzm941}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1822651}
\zmath{https://zbmath.org/?q=an:0977.32007}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 2
\pages 201--216
\crossref{https://doi.org/10.1007/BF02675346}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089633400028}


Linking options:
  • http://mi.mathnet.ru/eng/mz941
  • https://doi.org/10.4213/mzm941
  • http://mi.mathnet.ru/eng/mz/v68/i2/p230

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Sedletskii, “Tangential boundary values of Laplace transforms. Applications to Muntz–Szasz type approximation”, Izv. Math., 67:1 (2003), 161–181  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Krotov, VG, “Weighted L-p-inequalities for sharp-maximal functions”, Doklady Mathematics, 72:2 (2005), 684  mathscinet  zmath  isi
    3. Hare K., Stokolos A., “On the Rate of Tangential Convergence of Functions From Hardy Spaces, 0 < P < 1”, P-Harmonic Equation and Recent Advances in Analysis, Contemporary Mathematics Series, 370, ed. PoggiCorradini P., Amer Mathematical Soc, 2005, 119–132  crossref  mathscinet  zmath  isi
    4. V. G. Krotov, L. V. Smovzh, “Weighted estimates for tangential boundary behaviour”, Sb. Math., 197:2 (2006), 193–211  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. Karagulyan G.A. Safaryan M.H., “on Generalizations of Fatou'S Theorem For the Integrals With General Kernels”, J. Geom. Anal., 25:3 (2015), 1459–1475  crossref  mathscinet  zmath  isi
    6. Karagulyan G.A. Safaryan M.H., “on a Theorem of Littlewood”, Hokkaido Math. J., 46:1 (2017), 87–106  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:161
    Full text:50
    References:12
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017